MAUDE Adverse Event Report: ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-ABSORBABLE

ENDOBON® XENOGRAFT GRANULES 0.5ML; BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-ABSORBABLE
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign - event occurred in (b)(6).The device was not returned to the manufacturer.Therefore it could not be analyzed.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.The review of the sterilization certificate indicates that the products were sterilized according to the specification.The review of the raw material certificate shows no non conformity or deviation.The label of the product is stuck on the zper and confirms the expiration date.Complaint history : a complaint extract was done regarding medical : infection and non integration: 12 complaints (12 products), this one included, have been recorded on endobon® xenograft granules 0.5ml, reference rox05, from 01 jan 2018 to 18 aug 2021.1 complaint (1 product), this one included, has been recorded on endobon® xenograft granules 0.5ml, reference rox05, batch y0098304.A complaint extract was done regarding medical : expired product implanted.1 complaint (1 product), this one included, has been recorded on endobon® xenograft granules 0.5ml, reference rox05, from 01 jan 2018 to 27 aug 2021.1 complaint (1 product), this one included, has been recorded on endobon® xenograft granules 0.5ml, reference rox05, batch y0098304.Investigation results concluded that the reported event was due to user error (the product has been used in spite of the expiration date passed).A summary of the investigation was sent to the complainant conveying proper use of the device.There is no evidence that the event is related to the product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It has been reported that the patient had a loss of integration and infection with pain and inflammation after a endobon xenograft implantation.Doctor performed reconstruction.

Brand Name
ENDOBON® XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-ABSORBABLE
MDR Report Key12376477
Report Number3006946279-2021-00139
Device Sequence Number4536524
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public03599870091258
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberN/A
Device Catalogue NumberROX05
Device Lot NumberY0098304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR